Alert archive / Michigan / River Flood Warnings in 2013
River Flood Warning 13, NWS Marquette, MI
NWS Marquette, MI issued this river flood warning at Jul 19, 2013, 3:58 PM EDT for Houghton County, Michigan. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2013, 3:58 PM EDT (19:58 UTC)
- Expired
- Jul 19, 2013, 8:59 PM EDT
- In force
- 5 hr
- Issued by
- NWS Marquette, MI
- Flood severity
- Minor
County Houghton County, MI
The radar
The Marquette radar (KMQT), 98 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trap Rock River near Lake Linden (TRRM4).
- Action stage
- 9.5 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 12 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04043050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
161 WGUS43 KMQT 191958 FLWMQT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 358 PM EDT FRI JUL 19 2013 ...THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN UPPER MICHIGAN... TRAP ROCK RIVER NEAR LAKE LINDEN AFFECTING HOUGHTON COUNTY .SIGNIFICANT RAINFALL OVER 3 INCHES THAT OCCURRED OVER THE TRAP ROCK RIVER BASIN THURSDAY EVENING THROUGH EARLY THIS MORNING HAS RESULTED IN A SHARP RISE ON THE TRAP ROCK RIVER NEAR LAKE LINDEN SINCE LATE LAST NIGHT. THE RIVER HAS RISEN ABOVE FLOOD STAGE AND IS EXPECTED TO SLOWLY FALL BELOW FLOOD STAGE BY MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...EVEN 6 INCHES OF FAST MOVING FLOOD WATER CAN KNOCK YOU OFF YOUR FEET...AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER TRY TO WALK...SWIM...OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME UPON FLOOD WATERS...STOP...TURN AROUND AND GO ANOTHER WAY. ADDITIONAL WEATHER AND RIVER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/MQT && MIC061-200700- /O.NEW.KMQT.FL.W.0013.130719T1958Z-130720T0700Z/ /TRRM4.1.ER.130719T1812Z.130719T2200Z.130720T0405Z.NR/ 358 PM EDT FRI JUL 19 2013 THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A * FLOOD WARNING FOR THE TRAP ROCK RIVER NEAR LAKE LINDEN. * UNTIL LATE TONIGHT. * AT 3:15 PM FRIDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 11.0 FEET...WATER BEGINS TO FLOW OVER CEMETERY ROAD AT THE GAGE LOCATION. SECTIONS OF TRAP ROCK VALLEY ROAD...ANGMAN ROAD AND KIILUNEN ROAD MAY BE IMPACTED. * AT 10.5 FEET...LOW LYING SECTIONS OF CEMETERY AND SCHOOLHOUSE ROADS BECOME INUNDATED. * AT 9.6 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE ON CEMETERY ROAD CREATING BACKWATER EFFECTS UPSTREAM OF THE GAUGING STATION. * AT 7.0 FEET...WATER BEGINS TO SPILL OUT OF BANKS INTO LOW LYING AREAS. $$
1 follow-up statement
220 WGUS83 KMQT 200059 FLSMQT FLOOD STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 859 PM EDT FRI JUL 19 2013 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER IN UPPER MICHIGAN... TRAP ROCK RIVER NEAR LAKE LINDEN AFFECTING HOUGHTON COUNTY .THE TRAP ROCK RIVER HAS DROPPED BELOW FLOOD STAGE AND WILL CONTINUE TO FALL THROUGH THE NIGHT. WITH NO ADDITIONAL PRECIPITATION EXPECTED OVER THE NEXT FEW DAYS...THE RIVER WILL QUICKLY FALL THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...EVEN 6 INCHES OF FAST MOVING FLOOD WATER CAN KNOCK YOU OFF YOUR FEET...AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER TRY TO WALK...SWIM...OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME UPON FLOOD WATERS...STOP...TURN AROUND AND GO ANOTHER WAY. ADDITIONAL WEATHER AND RIVER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/MQT && MIC061-200129- /O.CAN.KMQT.FL.W.0013.000000T0000Z-130720T0700Z/ /TRRM4.1.ER.130719T1812Z.130719T1930Z.130719T2218Z.NR/ 859 PM EDT FRI JUL 19 2013 THE FLOOD WARNING IS CANCELLED FOR THE TRAP ROCK RIVER NEAR LAKE LINDEN. * AT 8:15 PM FRIDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 6:18 PM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY MIDNIGHT EDT SATURDAY. * AT 9.6 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE ON CEMETERY ROAD CREATING BACKWATER EFFECTS UPSTREAM OF THE GAUGING STATION. * AT 7.0 FEET...WATER BEGINS TO SPILL OUT OF BANKS INTO LOW LYING AREAS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this river flood warning went out at Jul 19, 1:51 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 19, 1:51 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 151 PM EDT FRI JUL 19 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 822 AM EDT FRI JUL 19 2013 LARGE SCALE...THE CWA IS COMING MORE UNDER THE INFLUENCE OF AN UPPER TROUGH AND SFC TROUGH/COLD FRONT MOVE IN FROM THE NW. THE COLD FRONT IS OVER WRN LAKE SUPERIOR NOW. A LINE OF SHOWERS AND THUNDERSTORMS /A FEW SEVERE/ HAS ALL BUT MOVED OUT OF THE SERN CWA NOW /12Z/...WITH CLEAR SKIES BEHIND THE PRECIP. A SHORTWAVE IS OVER THE SFC TROUGH/COLD FRONT JUST N OF LAKE SUPERIOR...WHICH IS BRINGING SOME SHOWERS TO FAR NRN LAKE SUPERIOR AND NEAR THE SHORE IN ONTARIO. BIG QUESTION FOR TODAY IS WHETHER THE COLD FRONT COMING ACROSS SPARKS ADDITIONAL SHOWERS AND POSSIBLY THUNDERSTORMS. DO NOT THINK STORMS /IF THEY FIRE/ WILL BE SEVERE...BUT THINK SOME HEAVY RAINFALL MAY STILL RESULT. HIGHER RES MODELS DO INITIATE PRECIP THIS MORNING/AFTERNOON...SO KEPT LOW END POPS FOR THAT SINCE COVERAGE IS UNCERTAIN. OTHER THAN THAT...DID NOT CHANGE MUCH OF THE FORECAST DUE TO BUSY CONVECTIVE WEATHER. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 615 AM EDT FRI JUL 19 2013 A BIG CHANGE IN STORE FOR THE WEEKEND AS THE UPPER TROUGH OVER HUDSON BAY SWINGS SOUTH INTO THE UPPER GREAT LAKES LEADING TO A COOL AND VERY PLEASANT SUMMER WEEKEND. SAT INTO SUN...UNDER CONFLUENT NW FLOW ALF...CANADIAN HI PRES WILL BUILD OVER LAKE SUPERIOR ON SAT AND THEN SLOWLY SHIFT E TO LAKE HURON LATE SUN. WITH THE ARRIVAL OF MUCH DRIER AIR /PWATS ARE FCST TO DROP AT OR BELOW 0.50 INCH BY 12Z SUN OR 35-40 PCT OF NORMAL RESULTING IN MOSTLY CLEAR SKIES. A STEADY N WIND OFF LK SUPERIOR WL KEEP HIGHS COOLER ON SATURDAY...ESPECIALLY NEAR THE SHORE. EXPECT HIGHS SAT GENERALLY IN THE 60S TO LOWER 70S...WARMEST SOUTH CENTRAL. LOWS SAT NGT WL FALL SHARPLY INTO THE 40S PERHAPS EVEN UPPER 30S OVER THE COOLER INTERIOR LOCATIONS EARLY SUN MRNG UNDER CLEAR SKIES AND LIGHT WINDS. THE HIGH SHIFTS EAST OF THE AREA ON SUNDAY...WHICH ALLOWS FOR WEAK RETURN FLOW TO SET UP ACROSS THE AREA. ANOTHER NICE DAY IS IN STORE...WITH BEST WARM ADVECTION WELL SOUTH OF THE AREA WHICH SHOULD KEEP ANY ASSOCIATED PCPN WELL SOUTH OF THE AREA. WITH H85 TEMPS PROGGED NEAR 10C LATER SUN...EXPECT DAYTIME MAX TEMPS TO RISE INTO THE 70S AWAY THE MODERATING INFLUENCE OF THE GREAT LKS AS RELATIVELY WEAK PRES GRADIENT ALLOWS LK BREEZES TO FORM OFF ALL THE LKS. SUN NIGHT AND MON...MOISTURE BEGINS TO INCREASE ACROSS THE AREA... AS A WARM FRONT RETURNS NORTHWARD. STRONGER WARM ADVECTION ACROSS THE WEST HALF OF THE CWA WILL WARRANT HIGHER CHC POPS OVER THE WEST TAPERING TO LOW CHC OR SLIGHT CHC EAST. MODELS IN FAIRLY GOOD AGREEMENT SHOWING A SHORTWAVE AND ASSOC COLD FRONT MOVING THROUGH THE AREA MON NIGHT WITH THE BEST CHC FOR WIDESPREAD SHRA/TSRA OCCURRING AT THAT TIME. MOST MODELS ARE NOW POINTING TOWARD A DRY FCST FOR TUE AND WED AS CANADIAN HIGH PRESSURE BUILDS IN FM THE NW. THERE IS MORE MODEL UNCERTAINTY WITH FCST BY THU AS THE 00Z ECMWF TENDS TO KEEP HIGH PRESSURE OVER AREA AND THUS DRIER CONDITIONS WHILE THE 00Z GFS BRINGS A SHORTWAVE/COLD FRONT THROUGH THE UPPER GREAT LAKES WITH ANOTHER CHC FOR SHRA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 150 PM EDT FRI JUL 19 2013 IMPROVING TREND UNDERWAY WITH VFR FLYING CONDITIONS. COLD FRONT HAS CLEARED ALL THREE TAF SITES SO THE RAIN POTENTIAL IS NOW OVER. GUSTY WNW WINDS MAIN ISSUE FOR REST OF DAY...STRONGEST AT CMX. SCT- BKN MID CLOUDS TONIGHT AS COOLER AIR MOVES INTO THE REGION. WINDS TONIGHT WILL BE LIGHTER. WINDS BECOME MORE NORTHERLY ON SATURDAY BUT SHOULD STAY LESS THAN 15 KTS. SKIES WILL CLEAR OUT AS THE DAY WEARS ON. && .MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 822 AM EDT FRI JUL 19 2013 WITH RELATIVELY WEAK PRES GRADIENT AND HI STABILITY OVER THE RELATIVELY COOL LAKE WATERS...EXPECT WINDS NO HIGHER THAN 20 KTS THIS FORECAST PERIOD. WINDS BRIEFLY ON FRIDAY IN WAKE OF THE FRONT MAY INCREASE TO 20 TO 30 KTS IN GUSTS. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SHORT TERM...TITUS LONG TERM...VOSS AVIATION...JLA MARINE...TITUS
Hazardous weather outlook, Jul 19, 5:57 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 557 AM EDT FRI JUL 19 2013 MIZ001>007-009>014-084-085-201100- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 557 AM EDT FRI JUL 19 2013 /457 AM CDT FRI JUL 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS OVER CENTRAL UPPER MICHIGAN WILL END FROM WEST TO EAST THIS MORNING INTO THE EARLY AFTERNOON. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND TORRENTIAL DOWNPOURS THAT COULD LEAD TO FLASH FLOODING. FREQUENT LIGHTNING IS ALSO EXPECTED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY NIGHT AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED TODAY. LSZ162-240>251-263>267-201100- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 557 AM EDT FRI JUL 19 2013 /457 AM CDT FRI JUL 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL END OVER THE EAST HALF OF LAKE SUPERIOR THIS MORNING. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS...WATERSPOUTS AND TORRENTIAL DOWNPOURS. FREQUENT LIGHTNING IS ALSO EXPECTED WITH THE STRONGER STORMS. EXPECT AREAS OF DENSE FOG THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS MONDAY NIGHT INTO TUESDAY...AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED TODAY. LMZ221-248-250-201100- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 557 AM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS MORNING. SOME STORMS COULD CONTAIN DAMAGING WIND AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED TODAY. VOSS
In the hours before
Special weather statement, Jul 19, 12:22 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1222 PM EDT FRI JUL 19 2013 MIZ005-011>013-191645- DELTA-DICKINSON-MARQUETTE-MENOMINEE- 1222 PM EDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ALERT FOR DELTA...DICKINSON...MARQUETTE AND MENOMINEE COUNTIES UNTIL 1245 PM EDT/1145 AM CDT/... AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOSTER CITY...OR 20 MILES NORTHEAST OF IRON MOUNTAIN. THIS STORM WAS MOVING EAST AT 45 MPH. DIME SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HARDWOOD... LA BRANCHE... WHITNEY... CORNELL... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 007
Special weather statement, Jul 19, 12:37 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1237 PM EDT FRI JUL 19 2013 MIZ012-013-191715- DELTA-MENOMINEE- 1237 PM EDT FRI JUL 19 2013 ...SIGNIFICANT WEATHER ALERT FOR DELTA AND MENOMINEE COUNTIES UNTIL 115 PM EDT/1215 PM CDT/... AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA BRANCHE...OR 18 MILES NORTHWEST OF ESCANABA. THIS STORM WAS MOVING EAST AT 50 MPH. DIME SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... WHITNEY... CORNELL... GLADSTONE... STONINGTON... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 007
Local storm report, Jul 19, 1:05 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
105 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST 1 S ESCANABA 45.73N 87.08W
07/19/2013 E47 MPH DELTA MI AWOS
GUST MEASURED AT THE DELTA COUNTY AIRPORT NEAR ESCANABA.
&&
JLALocal storm report, Jul 19, 1:29 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
129 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM FUNNEL CLOUD GARDEN 45.78N 86.55W
07/19/2013 DELTA MI TRAINED SPOTTER
&&
JLALocal storm report, Jul 19, 1:45 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
145 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 S PINE STUMP JUNCTION 46.54N 85.59W
07/18/2013 LUCE MI PUBLIC
TREES DOWNED ALONG AND NEAR CR-407. TIME IS ESTIMATED
PUBLIC WENT BY THIS AREA AROUND 2 AM 19 JULY AND SAW
TREES DOWNED NEAR ROAD.
&&
PETROLocal storm report, Jul 19, 2:11 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
211 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG ESCANABA 45.75N 87.08W
07/19/2013 DELTA MI LAW ENFORCEMENT
ESCANABA PUBLIC SAFETY REPORTED WIDESPREAD TREES AND
POWER LINES DOWNED IN DELTA COUNTY. SOME DOWNED IN
ESCANABA, GLADSTONE AND RAPID RIVER.
&&
PETROThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:09 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Luce, Schoolcraft | 51 min |
| Jul 18, 9:57 PM EDT | Special Marine Warning | MQT | 93 min | |
| Jul 18, 10:12 PM EDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 48 min |
| Jul 18, 10:15 PM EDT | Special Marine Warning | MQT | 60 min | |
| Jul 18, 10:31 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton | 44 min |
| Jul 18, 10:47 PM EDT | Special Marine Warning | MQT | 103 min | |
| Jul 18, 11:00 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Marquette | 60 min |
| Jul 18, 11:18 PM EDT | Special Marine Warning | MQT | 72 min | |
| Jul 19, 3:27 AM EDT | Areal Flood Advisory | MQT | Houghton, Keweenaw | 6 hr |
| Jul 19, 5:16 AM EDT | Severe Thunderstorm Warning | MQT | Marquette | 14 min |
| Jul 19, 5:39 AM EDT | Severe Thunderstorm Warning | MQT | Alger, Delta, Marquette | 51 min |
| Jul 19, 5:44 AM EDT | Special Marine Warning | MQT | 91 min | |
| Jul 19, 7:13 AM EDT | Severe Thunderstorm Warning | MQT | Delta, Schoolcraft | 62 min |
| Jul 19, 8:14 AM EDT | River Flood Advisory | MQT | Houghton | 8 hr |
| Jul 19, 12:46 PM EDT | Severe Thunderstorm Warning | MQT | Delta | 44 min |
| Jul 19, 12:48 PM EDT | Special Marine Warning | MQT | 57 min | |
| Jul 19, 12:56 PM EDT | Severe Thunderstorm Warning | MQT | Delta | 49 min |
| Jul 19, 1:23 PM EDT | Special Marine Warning | MQT | 52 min | |
| Jul 19, 4:41 PM EDT | Small Craft Advisory | MQT | 3 hr | |
| Jul 19, 4:41 PM EDT | Small Craft Advisory | MQT | 29 hr |
Nearby
River Flood Warnings in Michigan, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.